# SDR AWXA200401098

- Difficulty date: September 25, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 18,632 hours, 7,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112818204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, GALVANIC CORROSION WAS FOUND ON FLOOR SUPPORT Y254 LT AT FR 16.  MAINTENANCE REMOVED CORRODED FLOOR SUPPORT Y254 LT AT FS 16; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT PER DWG D53112816; INSTALLED REPAIR PART IAW A320 SRM 51-42-11.
